Question

I just started spiro today. I also have fair skin and blonde hair, but grow

black coarse hair on all over my chin in random areas. Yes, I did have acne in

college, but accutane helped me out with that. At the same time that I

developed the acne is when I started developing the dark hairs on my chin
A year ago I met with an Endo who said I have a thyroid problem, which was

the cause of the facial hair growth.
Does anyone who has tried Spiro know if it causes your hair on your head to

thin or fall out? I don’t want to have that happen in the process of trying to

get rid of facial hair. How long does it take before you notice a difference?

Answer

first you should follow your doctor for the thyroid problem as by solving this

everyhting will come back again to it is noraml

and spironolactone is one the choice in the treatment of acne used in late

onset after 25 years .it is anti androgenic drugs that acts on androgen

receptors ( it makes androgen receptors block) and so it reduce sebum

production . spironolactone have some side effect like headache , fatigue ,

menstrual  irrigularitiesand some chest tenderness. it is contraindicated in

pregnancy

but using it as get rid of facial hair not alot of response and you can have

more options with your dermatologist

/div rel=